← Return to Antibiotic side effects

Discussion
diane36 (@diane36)

Antibiotic side effects

MAC & Bronchiectasis | Last Active: Apr 22, 2018 | Replies (42)

Comment receiving replies
@macjane

I had this problem when I was on meds. I understood from my doctor that the rash on my lower legs was indeed related to medicine. I know, however, I am allergic to many meds but the area of lumpy rash was on things and bottom of legs.

Jump to this post


Replies to "I had this problem when I was on meds. I understood from my doctor that the..."

"Lumpy rash" describes the condition of my legs (below knee) perfectly. Because I had no ill effects from the three antibiotics for first six or seven months, my doctor thinks it unlikely that the itching I have now is caused by the meds, but I can't seem to pinpoint, with help of dermatologist, any other source.

I was on azithromycin for over six months when I suddenly loss hearing in my left ear. Seems the longer I was on it the risk I took.

How awful. Did you stop taking it? Did hearing ever return?

Yes, Diane. My pulmonary doctor took me off it immediately. I just had a follow up hearing test today. I will likely get hearing aids. But, the good news is that the lost has not progressed. I felt very relieved. I'll wait a while before I decide on the aids. Just not up to decision making right now.

Has anyone notice an improvement in fatigue by taking B complex vitamins?

@flib I was on azith for 2 years with all ok, then I went onto daile rather than 3x a week and my hearing test around 6 months later showed a sudden decline in my left ear. I am still on the meds. Good to hear it stops progressing when we go off the meds.

Vit bs are fantastic, I definitly noticed more energy and less sleeping.
Take care

The trouble is, the hearing doesn't come back. It doesn't progress but it doesn't return.

  Request Appointment